3 doctors weighed in:

She is on Zantac (ranitidine) for 5 days..has gas..can zantac (ranitidine) cause gas? Is it safe to take gas x or beano with zantac (ranitidine)? And is tums ok to take with zantac (ranitidine)? Thanks

3 doctors weighed in
Dr. Vahe Yetimyan
General Practice

In brief: Flatulance.

Zantac (ranitidine) would not cause gas .
For an 8 years old may not be safe to use over the counter gas medications usually consumed by adults. Consult to the doctor who prescribed Zantac (ranitidine). Her flatulance may be managed by eliminationg certain foods from her diet.

In brief: Flatulance.

Zantac (ranitidine) would not cause gas .
For an 8 years old may not be safe to use over the counter gas medications usually consumed by adults. Consult to the doctor who prescribed Zantac (ranitidine). Her flatulance may be managed by eliminationg certain foods from her diet.
Dr. Vahe Yetimyan
Dr. Vahe Yetimyan
Thank
Dr. Ayisha Gani
Internal Medicine
1 doctor agrees

In brief: Side effect

Zantac (ranitidine) probably not causing the gas, tums or gas meds can be taken with zantac (ranitidine).
Excessive gas may be from malabsorption of the food. Consult wtih your pediatrician

In brief: Side effect

Zantac (ranitidine) probably not causing the gas, tums or gas meds can be taken with zantac (ranitidine).
Excessive gas may be from malabsorption of the food. Consult wtih your pediatrician
Dr. Ayisha Gani
Dr. Ayisha Gani
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors